# SDR E27R730

- Difficulty date: January 22, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N921ST
- Make and model: Gulstm 690A
- Aircraft serial: 11200
- Engine: Garrtt TPE331*
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Part number: 3107041
- Condition: Failed
- Location: Lt & Rt
- Part time: 10,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZATION LEAK CHECKS, THE CABIN WAS FOUND TO HAVE TWO LARGE LEAKS IN THE LEFT AND RIGHT WING ROOT AREA.  ON EXAMINATION OF THE SUSPECT AREAS IT WAS FOUND THAT THE LEFT AND RIGHT SUPPORT CHANNELS PN 3107041 & 3107042 HAD FAILED FROM FS 144 WL TO FS 175 WL 14, THE FAILURE ALLOWED THE AIRCRAFT SKIN TO PULL AWAY FROM ITS SUPPORTING STRUCTURE ABOVE THE PICTURE WINDOWS IN EXCESS OF .25.
